# SDR AALA201902269031

- Difficulty date: February 22, 2019
- Submitted: February 26, 2019
- Operation: Air carrier
- Aircraft: N961UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000183
- Aircraft time: 25,175 hours, 18,302 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support
- Part number: 17005663003
- Condition: Corroded
- Location: Frames 12-14
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON MAIN CABIN SILL BETWEEN FRAMES 12 AND 14,  +Y963.   REPLACED THE SILL IAW RD 53-00-00-3, REPAIR 3.
